doi: 10.3934/mfc.2020023

On approximation to discrete q-derivatives of functions via q-Bernstein-Schurer operators

Bolu Abant Izzet Baysal University, Faculty of Science and Arts, Department of Mathematics, 14030, Golkoy-Bolu, Turkey

* Corresponding author: Harun Karsli

Received  April 2020 Revised  September 2020 Published  November 2020

In the present paper, we shall investigate the pointwise approximation properties of the $ q- $analogue of the Bernstein-Schurer operators and estimate the rate of pointwise convergence of these operators to the functions $ f $ whose $ q- $derivatives are bounded variation on the interval $ [0,1+p]. $ We give an estimate for the rate of convergence of the operator $ \left( B_{n,p,q}f\right) $ at those points $ x $ at which the one sided $ q- $derivatives $D_{q}^{+}f(x) $ and $ D_{q}^{-}f(x) $ exist. We shall also prove that the operators $ \left( B_{n,p,q}f\right) (x) $ converge to the limit $ f(x) $. As a continuation of the very recent and initial study of the author deals with the pointwise approximation of the $ q- $Bernstein Durrmeyer operators [12] at those points $ x $ at which the one sided $ q- $derivatives $ D_{q}^{+}f(x) $ and $ D_{q}^{-}f(x) $ exist, this study provides (or presents) a forward work on the approximation of $ q $-analogue of the Schurer type operators in the space of $ D_{q}BV $.

Citation: Harun Karsli. On approximation to discrete q-derivatives of functions via q-Bernstein-Schurer operators. Mathematical Foundations of Computing, doi: 10.3934/mfc.2020023
References:
[1]

T. Acar and A. Aral, On pointwise convergence of q-Bernstein operators and their q-derivatives, Numer. Funct. Anal. Optim., 36 (2015), 287-304.  doi: 10.1080/01630563.2014.970646.  Google Scholar

[2]

A.-M. AcuC. V. MuraruD. F. Sofonea and V. A. Radu, Some approximation properties of a Durrmeyer variant of q-Bernstein-Schurer operators, Math. Methods Appl. Sci., 39 (2016), 5636-5650.  doi: 10.1002/mma.3949.  Google Scholar

[3]

A. Aral, V. Gupta and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, New York, 2013. doi: 10.1007/978-1-4614-6946-9.  Google Scholar

[4]

R. Bojanić and F. Chêng, Rate of convergence of Bernstein polynomials for functions with derivatives of bounded variation, J. Math. Anal. Appl., 141 (1989), 136-151.  doi: 10.1016/0022-247X(89)90211-4.  Google Scholar

[5]

R. Bojanić and F. Cheng, Rate of convergence of Hermite-Fejér polynomials for functions with derivatives of bounded variation, Acta Math. Hungar., 59 (1992), 91-102.  doi: 10.1007/BF00052094.  Google Scholar

[6]

R. Bojanić and M. Vuilleumier, On the rate of convergence of Fourier-Legendre series of functions of bounded variation, J. Approx. Theory, 31 (1981), 67-79.  doi: 10.1016/0021-9045(81)90031-9.  Google Scholar

[7]

F. H. Chêng, On the rate of convergence of Bernstein polynomials of functions of bounded variation, J. Approx. Theory, 39 (1983), 259-274.  doi: 10.1016/0021-9045(83)90098-9.  Google Scholar

[8]

R. J. Finkelstein, q-uncertainty relations, Internat. J. Modern Phys. A., 13 (1998), 1795-1803.  doi: 10.1142/S0217751X98000780.  Google Scholar

[9]

C.-L. Ho, On the use of Mellin transform to a class of q-difference-differential equations, Phys. Lett. A, 268 (2000), 217-223.  doi: 10.1016/S0375-9601(00)00191-2.  Google Scholar

[10]

F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203.   Google Scholar

[11]

V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4613-0071-7.  Google Scholar

[12]

H. Karsli, Some approximation properties of q-Bernstein-Durrmeyer operators, Tbilisi Math. J., 12 (2019), 189-204.  doi: 10.32513/tbilisi/1578020576.  Google Scholar

[13]

H. Karsli and V. Gupta, Some approximation properties of q-Chlodowsky operators, Appl. Math. Comput., 195 (2008), 220-229.  doi: 10.1016/j.amc.2007.04.085.  Google Scholar

[14]

D. LeviJ. Negro and M. A. del Olmo, Discrete q-derivatives and symmetries of q-difference equations, J. Phys. A, 37 (2004), 3459-3473.  doi: 10.1088/0305-4470/37/10/010.  Google Scholar

[15]

A. Lupaş, A q-analogue of the Bernstein operator, in Seminar on Numerical and Statistical Calculus, Univ. "Babeş-Bolyai", Cluj-Napoca, 1987, 85–92.  Google Scholar

[16]

K. Mezlini and N. Bettaibi, Generalized discrete q-Hermite I polynomials and q-deformed oscillator, Acta Math. Sci. Ser. B (Engl. Ed.), 38 (2018), 1411-1426.  doi: 10.1016/S0252-9602(18)30822-1.  Google Scholar

[17]

C.-V. Muraru, Note on q-Bernstein-Schurer operators, Stud. Univ. Babeş-Bolyai Math., 56 (2011), 489–495.  Google Scholar

[18]

G. M. Phillips, Bernstein polynomials based on the q-integers, Ann. Numer. Math., 4 (1997), 511-518.   Google Scholar

[19]

G. M. Phillips, On generalized Bernstein polynomials, in Numerical Analysis, World Sci. Publ., River Edge, NJ, 1996,263–269. doi: 10.1142/9789812812872_0018.  Google Scholar

[20]

M.-Y. Ren and X.-M. Zeng, On statistical approximation properties of modified q-Bernstein-Schurer operators, Bull. Korean Math. Soc., 50 (2013), 1145-1156.  doi: 10.4134/BKMS.2013.50.4.1145.  Google Scholar

[21]

J. Thomae, Beiträge zur Theorie der durch die Heinische Reihe: Darstellbaren Functionen, J. Reine Angew. Math., 70 (1869), 258-281.  doi: 10.1515/crll.1869.70.258.  Google Scholar

show all references

References:
[1]

T. Acar and A. Aral, On pointwise convergence of q-Bernstein operators and their q-derivatives, Numer. Funct. Anal. Optim., 36 (2015), 287-304.  doi: 10.1080/01630563.2014.970646.  Google Scholar

[2]

A.-M. AcuC. V. MuraruD. F. Sofonea and V. A. Radu, Some approximation properties of a Durrmeyer variant of q-Bernstein-Schurer operators, Math. Methods Appl. Sci., 39 (2016), 5636-5650.  doi: 10.1002/mma.3949.  Google Scholar

[3]

A. Aral, V. Gupta and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, New York, 2013. doi: 10.1007/978-1-4614-6946-9.  Google Scholar

[4]

R. Bojanić and F. Chêng, Rate of convergence of Bernstein polynomials for functions with derivatives of bounded variation, J. Math. Anal. Appl., 141 (1989), 136-151.  doi: 10.1016/0022-247X(89)90211-4.  Google Scholar

[5]

R. Bojanić and F. Cheng, Rate of convergence of Hermite-Fejér polynomials for functions with derivatives of bounded variation, Acta Math. Hungar., 59 (1992), 91-102.  doi: 10.1007/BF00052094.  Google Scholar

[6]

R. Bojanić and M. Vuilleumier, On the rate of convergence of Fourier-Legendre series of functions of bounded variation, J. Approx. Theory, 31 (1981), 67-79.  doi: 10.1016/0021-9045(81)90031-9.  Google Scholar

[7]

F. H. Chêng, On the rate of convergence of Bernstein polynomials of functions of bounded variation, J. Approx. Theory, 39 (1983), 259-274.  doi: 10.1016/0021-9045(83)90098-9.  Google Scholar

[8]

R. J. Finkelstein, q-uncertainty relations, Internat. J. Modern Phys. A., 13 (1998), 1795-1803.  doi: 10.1142/S0217751X98000780.  Google Scholar

[9]

C.-L. Ho, On the use of Mellin transform to a class of q-difference-differential equations, Phys. Lett. A, 268 (2000), 217-223.  doi: 10.1016/S0375-9601(00)00191-2.  Google Scholar

[10]

F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203.   Google Scholar

[11]

V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4613-0071-7.  Google Scholar

[12]

H. Karsli, Some approximation properties of q-Bernstein-Durrmeyer operators, Tbilisi Math. J., 12 (2019), 189-204.  doi: 10.32513/tbilisi/1578020576.  Google Scholar

[13]

H. Karsli and V. Gupta, Some approximation properties of q-Chlodowsky operators, Appl. Math. Comput., 195 (2008), 220-229.  doi: 10.1016/j.amc.2007.04.085.  Google Scholar

[14]

D. LeviJ. Negro and M. A. del Olmo, Discrete q-derivatives and symmetries of q-difference equations, J. Phys. A, 37 (2004), 3459-3473.  doi: 10.1088/0305-4470/37/10/010.  Google Scholar

[15]

A. Lupaş, A q-analogue of the Bernstein operator, in Seminar on Numerical and Statistical Calculus, Univ. "Babeş-Bolyai", Cluj-Napoca, 1987, 85–92.  Google Scholar

[16]

K. Mezlini and N. Bettaibi, Generalized discrete q-Hermite I polynomials and q-deformed oscillator, Acta Math. Sci. Ser. B (Engl. Ed.), 38 (2018), 1411-1426.  doi: 10.1016/S0252-9602(18)30822-1.  Google Scholar

[17]

C.-V. Muraru, Note on q-Bernstein-Schurer operators, Stud. Univ. Babeş-Bolyai Math., 56 (2011), 489–495.  Google Scholar

[18]

G. M. Phillips, Bernstein polynomials based on the q-integers, Ann. Numer. Math., 4 (1997), 511-518.   Google Scholar

[19]

G. M. Phillips, On generalized Bernstein polynomials, in Numerical Analysis, World Sci. Publ., River Edge, NJ, 1996,263–269. doi: 10.1142/9789812812872_0018.  Google Scholar

[20]

M.-Y. Ren and X.-M. Zeng, On statistical approximation properties of modified q-Bernstein-Schurer operators, Bull. Korean Math. Soc., 50 (2013), 1145-1156.  doi: 10.4134/BKMS.2013.50.4.1145.  Google Scholar

[21]

J. Thomae, Beiträge zur Theorie der durch die Heinische Reihe: Darstellbaren Functionen, J. Reine Angew. Math., 70 (1869), 258-281.  doi: 10.1515/crll.1869.70.258.  Google Scholar

[1]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[2]

Bingyan Liu, Xiongbing Ye, Xianzhou Dong, Lei Ni. Branching improved Deep Q Networks for solving pursuit-evasion strategy solution of spacecraft. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021016

[3]

Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels. Deep quench approximation and optimal control of general Cahn–Hilliard systems with fractional operators and double obstacle potentials. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 243-271. doi: 10.3934/dcdss.2020213

[4]

Tahir Aliyev Azeroğlu, Bülent Nafi Örnek, Timur Düzenli. Some results on the behaviour of transfer functions at the right half plane. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020106

[5]

Riccarda Rossi, Ulisse Stefanelli, Marita Thomas. Rate-independent evolution of sets. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 89-119. doi: 10.3934/dcdss.2020304

[6]

Gernot Holler, Karl Kunisch. Learning nonlocal regularization operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021003

[7]

Bao Wang, Alex Lin, Penghang Yin, Wei Zhu, Andrea L. Bertozzi, Stanley J. Osher. Adversarial defense via the data-dependent activation, total variation minimization, and adversarial training. Inverse Problems & Imaging, 2021, 15 (1) : 129-145. doi: 10.3934/ipi.2020046

[8]

Bo Tan, Qinglong Zhou. Approximation properties of Lüroth expansions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020389

[9]

George W. Patrick. The geometry of convergence in numerical analysis. Journal of Computational Dynamics, 2021, 8 (1) : 33-58. doi: 10.3934/jcd.2021003

[10]

Matania Ben–Artzi, Joseph Falcovitz, Jiequan Li. The convergence of the GRP scheme. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 1-27. doi: 10.3934/dcds.2009.23.1

[11]

Juliana Fernandes, Liliane Maia. Blow-up and bounded solutions for a semilinear parabolic problem in a saturable medium. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1297-1318. doi: 10.3934/dcds.2020318

[12]

Guojie Zheng, Dihong Xu, Taige Wang. A unique continuation property for a class of parabolic differential inequalities in a bounded domain. Communications on Pure & Applied Analysis, 2021, 20 (2) : 547-558. doi: 10.3934/cpaa.2020280

[13]

Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021001

[14]

Linglong Du, Min Yang. Pointwise long time behavior for the mixed damped nonlinear wave equation in $ \mathbb{R}^n_+ $. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020033

[15]

Jian Zhang, Tony T. Lee, Tong Ye, Liang Huang. An approximate mean queue length formula for queueing systems with varying service rate. Journal of Industrial & Management Optimization, 2021, 17 (1) : 185-204. doi: 10.3934/jimo.2019106

[16]

Patrick Martinez, Judith Vancostenoble. Lipschitz stability for the growth rate coefficients in a nonlinear Fisher-KPP equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 695-721. doi: 10.3934/dcdss.2020362

[17]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[18]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020463

[19]

Kung-Ching Chang, Xuefeng Wang, Xie Wu. On the spectral theory of positive operators and PDE applications. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3171-3200. doi: 10.3934/dcds.2020054

[20]

Matthieu Alfaro, Isabeau Birindelli. Evolution equations involving nonlinear truncated Laplacian operators. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3057-3073. doi: 10.3934/dcds.2020046

 Impact Factor: 

Article outline

[Back to Top]